# SDR CALA2023031000696

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737-8
- Aircraft serial: 28774
- Aircraft time: 75,275 hours, 27,243 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 147A854047
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0740 L2 DOOR SILL PLATE HAS CORROSION IN SEVERAL AREAS NEW SILL PLATE WAS INSTALLED IAW SRM 51-40-02-0G-0 PARA 4 AND 9. SFR 1031557. DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 382 6 NR 24764 WORK ACP BY MECH V937322 INSP BY AQC009
